×

zbMATH — the first resource for mathematics

Asymptotic equivalence of difference equations. (English) Zbl 0942.39001
By means of the contraction mapping principle, an asymptotic equivalence is studied between the solutions of a finite-dimensional linear difference equation \(y(n+1)=A(n)y(n)\) and its nonlinear perturbation \(x({n+1})=A(n)x(n)+F\bigl (n,x(n),Tx(n)\bigr)\). Under certain conditions on these equations, a homeomorphism is shown between the sets of bounded solutions of the above equations.

MSC:
39A10 Additive difference equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOUDOURIDES M.-GEORGIOU D.: Asymptotic equivalence of differential equations with Stepanoff-bounded functional perturbation. Czechoslovak Math. J. 32(107) (1982), 633-639. · Zbl 0526.34062
[2] GEORGIOU D.: Generalized Asymptotic Equivalence of Functionally Perturbed Differentaial Equation. Ph. D. Dissertation, Democritus University of Thrace, Xanthi (Greece), 1981.
[3] HALLAM T. G.: On asymptotic equivalence of the bounded solutions of two systems of differential equations. Michigan Math. J. 16 (1969), 353-363. · Zbl 0191.10401
[4] HAŠCÁK A.-ŠVEC M.: Integral equivalence of two systems of differential equations. Czechoslovak Math. J. 32(107) (1972), 423-436.
[5] KRANSOSIELSKI M. A.-WOJNIKKO G. M., all: Approximate Solutions of Operator Equations. Nauka, Moskva, 1969.
[6] TALPALARU P.: Asymptotic behavior of perturbed difference equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Ser. VIII LXIV (1979), 563-571. · Zbl 0432.39001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.